Prostap and bleeding

Hi there

I have been on prostap 3dcs (3 month injection) since beginning of July. SO far so good. Little to no pain evident, so touch wood it continues. However the last week I have noticed some spotting/bleeding. Its not like my normal spotting though. Sorry, a bit TMI at this part. I have been passing medium- very large clots that are dark read/brown/ dark brown in colour and they are thicker in consistency compared to my normal spotting clots. I can also feel them passing as well.

I read that if normal type periods continue to contact my GP and that some spotting is normal. But not sure what to make of this. Any ideas if the is normal or if i should get it checked out?

5 Replies

  • It sounds like this may be old blood and I think this would be considered to be quite normal on Prostap. However if you are concerned you should speak to your GP. I'm glad Prostap is working well for you, aside from the spotting. It was great for me, only wish it was a long term solution! x

  • I know. I've had a couple of hot flushed and night sweets and been a bit emotionally unstable at times but taking the HRT at the same time helps a bit.

    I know. I'm worried about that too. Especially as my consultant is using this to see if my pain is related to my periods and didn't mention what the next step would be.

  • It may be that your consultant will decide to do a laparoscopy surgery for diagnosis (or do you already have an endometriosis diagnosis?) X

  • No confirmed diagnosis but the consultant highly suspects it is.

  • If you have improvement in your symptoms on Prostap then I think the next step may be to have the surgery for diagnosis and treatment. At that stage it would be best to be treated at a BSGE centre if at all possible. If you are not already being treated at a BSGE centre then you could Google to find the website and this has a list of the specialist centres.

You may also like...